Skip to Main content Skip to Navigation
Journal articles

Bayesian inference for partially identified smooth convex models

Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03089881
Contributor : Accord Elsevier Ccsd Connect in order to contact the contributor
Submitted on : Monday, October 25, 2021 - 11:17:47 AM
Last modification on : Wednesday, November 3, 2021 - 6:27:46 AM

File

S0304407619300399.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution - NonCommercial 4.0 International License

Identifiers

Collections

Citation

Yuan Liao, Anna Simoni. Bayesian inference for partially identified smooth convex models. Journal of Econometrics, Elsevier, 2019, 211 (2), pp.338-360. ⟨10.1016/j.jeconom.2019.03.001⟩. ⟨hal-03089881⟩

Share

Metrics

Record views

208

Files downloads

35